# SDR 98UAL900401

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON ROW 14 TO AFT END RIGHT INOP.  REPLACED POWER SUPPLY.
